# SDR QXEA200600026

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,599 hours, 28,234 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826893
- Part serial: 910329
- Condition: Malfunctioned
- Location: Prop Heat
- Part time: 101,911 hours, 102,837 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TWF FLIGHT NR 2217, SPARKS SEEN COMING FROM NR 2 PROP HUB.  TURNED OFF PROP HEAT AND SPARKS STOPPED.  MAINTENANCE REPLACED NR 2 ENGINE BRUSH BLOCK IAW SAH 8 AMM TASK 61-10-11-000-801 AND 61-10-400-801.  AIRCRAFT RETURNED TO SERVICE.
